# SDR AALA20150922008

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 44,065 hours, 12,917 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOVE 10,000 FT, LT ENG INDICATIONS ABNORMAL, L FF 3.0 N3 79 N2 89 EGT 714 N1 67.2, R FF 8.9 N3 91 N2 71 EGT 489 N1 94.5 & L EFR 1.65 R EFR 1.61.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  R & R LT ENG P1 PROBE NOSE COWL IAW AMM 77-11-00.  ACCOMPLISHED BOTH ENG RUN UPS TO HIGH POWER RUN, ALL PARAMETERS NORMAL.
